# SDR DALA2021092305728

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CRACK INDICATION ON FRAME 36 ON OPEN HOLE ZONE 2 -765 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 593608-14AD, REV.0,1,2 AND ERA 593608-14AD REV.ORIGINAL. (1957944)
